# SDR UPS96220529

- Difficulty date: June 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N929UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19092
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Bs 480
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE SI, CRACK ON FLOOR WEB STA 480 WL 208 LBL 55 AREA MARKED.  WHILE WORKING CRACK FOUND CORROSION TO BE OUT OF LIMITS IAW SRM 51-10-1.  REPAIRED PER SRM 51-40-2, 51-10-2 AND M/M 51-21-151.
